Advanced Search
Article Contents
Article Contents

Inducing schemes for multi-dimensional piecewise expanding maps

I thank the anonymous referee for valuable suggestions. The author was supported by the European Advanced Grant StochExtHomog (ERC AdG 320977) and by the PRIN Grant Regular and stochastic behaviour in dynamical systems (PRIN 2017S35EHN)
Abstract Full Text(HTML) Related Papers Cited by
  • We construct inducing schemes for general multi-dimensional piecewise expanding maps where the base transformation is Gibbs-Markov and the return times have exponential tails. Such structures are a crucial tool in proving statistical properties of dynamical systems with some hyperbolicity. As an application we check the conditions for the first return map of a class of multi-dimensional non-Markov, non-conformal intermittent maps.

    Mathematics Subject Classification: Primary: 37A25; Secondary: 37D25.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. Alves, SRB measures for non-hyperbolic systems with multidimensional expansion, Ann. Sci. École Norm. Sup., 33 (2000), 1-32.  doi: 10.1016/S0012-9593(00)00101-4.
    [2] P. Bálint and I. P. Tóth, Exponential decay of correlations in multi-dimensional dispersing billiards, Ann. Henri Poincaré, 9 (2008), 1309-1369.  doi: 10.1007/s00023-008-0389-1.
    [3] N. Chernov, Statistical properties of piecewise smooth hyperbolic systems in high dimensions, Discrete Contin. Dynam. Systems, 5 (1999), 425-448.  doi: 10.3934/dcds.1999.5.425.
    [4] P. Eslami, S. Vaienti and I. Melbourne, Sharp statistical properties for a family of multidimensional non-Markovian non-conformal intermittent maps, Adv. Math., 388 (2021). doi: 10.1016/j.aim.2021.107853.
    [5] H. Hu and S. Vaienti, Absolutely continuous invariant measures for non-uniformly expanding maps, Ergodic Theory Dynam. Systems, 29 (2009), 1185-1215.  doi: 10.1017/S0143385708000576.
    [6] D. Szász, Multidimensional hyperbolic billiards, Contemp. Math., 698 (2017), 201-220.  doi: 10.1090/conm/698/14028.
    [7] M. Viana, Multidimensional non-hyperbolic attractors, Publ. Math. Inst. Hautes Études Sci., 85 (1997), 63-96. 
    [8] L. S. Young, Statistical properties of dynamical systems with some hyperbolicity, Ann. of Math., 147 (1998), 585-650.  doi: 10.2307/120960.
    [9] L. S. Young, Recurrence times and rates of mixing, Israel J. Math., 110 (1999), 153-188.  doi: 10.1007/BF02808180.
  • 加载中

Article Metrics

HTML views(324) PDF downloads(187) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint